Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An elementary proof of the closure in $ L$ of translations of $ e\sp {-x\sp 2}$, and the Borel Tauberian theorem


Author: H. R. Pitt
Journal: Proc. Amer. Math. Soc. 8 (1957), 706-707
MSC: Primary 42.1X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086916-1
MathSciNet review: 0086916
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.1X

Retrieve articles in all journals with MSC: 42.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086916-1
Article copyright: © Copyright 1957 American Mathematical Society